# SDR SIMA20131023009

- Difficulty date: October 23, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 24,138 hours, 20,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CRACKED.  R & R LIGHT  IAW AMM 33-50-12.
